Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation theorems for solutions of hyperbolic equations


Author: Charles Kahane
Journal: Proc. Amer. Math. Soc. 41 (1973), 183-188
MSC: Primary 35B05
MathSciNet review: 0324185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that solutions of hyperbolic equations in cylindrical space time domains which vanish on the lateral boundary of the cylinder must have arbitrarily large zeros in the interior of the cylinder. In case the coefficients of the equation are time independent the solutions will have arbitrarily large zeros on any interior line of the cylinder.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05

Retrieve articles in all journals with MSC: 35B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0324185-4
PII: S 0002-9939(1973)0324185-4
Keywords: Oscillation, hyperbolic equations
Article copyright: © Copyright 1973 American Mathematical Society